had tubal ligation in feb.now its july and im late with crazy stuff happening
So im very concerned. Im 22 yrs old mother of two. Had my tubal ligation after my second son was born in Feb 2010. June i was a week late on my period and when it did come( i have to assume it was my period) it was extremely heavy and painful. It subsided but then a week later i started to get extreme cramping and shooting pain in my left pelvic abdomen area. Then the blood clots started passing. only clots not like an actual period. It was so incredibly painful i ended up in the er where they did blood tests, and ultrasounds and didnt find anything that they could come to the conclusion of where the pain was originating from. Plz help someone give me some insight. Maybe some one else has had this happen after their tubal. I pray that it wasnt an ectopic pregnancy and that i might have waited to long and misscarried or something in that general area. I just need some kind of answers. now its july and again im late. I had been throwing up and wanting to sleep alot. i just feel all around weird. not like i did with my boys but just like something is off. plz help anyway anyone can!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.